Couldn't find what you looking for?

TRY OUR SEARCH!

I fear my doctor has lead me astray, according to my recent research on Feldene and Flexeril. I have numerous side effects: irregular, and fast heartbeat, horrifically swolen stomach (while losing or maintaining the same weight), occasional chest pain which is sometimes severe, tingling in arms and legs, particularly on left side, headaches, easy bruising and bleeding, charlie horses in legs and stomach, stabbing pains (like a knife is thrust into me) in feet, ankles, back, shoulder blades. The stomach swelling has increased my girth by 2 dress sizes in around 1 years time, but has recently increased its rate of swelling. Do you think I could have adrenal fatigue? I am switching doctors, but won't be able to go for another month or so. I also feel tired a lot, have insomnia frequently, and feel exhausted and cloudy-thinking. Please help.
Thank you.

Loading...

Hi,
First of all let me state that I am not a doctor. I have been reading up on Feldene today. I am considering getting the topical gel for my boyfriend. Due to a crash he was in a few years back, he broke his ankle and it healed but now it remains swollen (not sure if fluid is within it too). Anyway, in my reading I found some very detailed sites and they STRESS that if you feel ONE of the severe side effects such as "wheezing or fast heart beat" and stomach discomforts you should definitely and immediately contact your doctor. I agree and say you should change doctors as soon as possible. If I were you I would also discontinue its use. Can you stop using it for the period of time until you get to go to the "new" doctor? It said that side effects vary from person to person and that it can be severe in some. So you should check up soon and see if Feldene is the cause. Let me know how it goes soon.
Reply

Loading...